Toggle Main Menu Toggle Search

Open Access padlockePrints

Natural convection of Bingham fluids in rectangular cross-sectional cylindrical annuli with differentially heated vertical walls

Lookup NU author(s): Sahin Yigit, Professor Nilanjan ChakrabortyORCiD



This is the authors' accepted manuscript of an article that has been published in its final definitive form by Emerald Publishing Limited, 2018.

For re-use rights please refer to the publisher's terms and conditions.

Publication metadata

Author(s): Yigit S, Chakraborty N

Publication type: Article

Publication status: Published

Journal: International Journal of Numerical Methods in Heat and Fluid Flow

Year: 2018

Volume: 29

Issue: 1

Pages: 43-77

Print publication date: 01/01/2019

Online publication date: 13/11/2018

Acceptance date: 16/09/2017

Date deposited: 09/01/2019

ISSN (print): 0961-5539

ISSN (electronic): 1758-6585

Publisher: Emerald Publishing Limited


DOI: 10.1108/HFF-06-2017-0242


Altmetrics provided by Altmetric